Library Header Image
LSE Research Online LSE Library Services

A Boolean measure of similarity

Anthony, Martin and Hammer, Peter Ladislaw (2006) A Boolean measure of similarity. Discrete Applied Mathematics, 154 (16). pp. 2242-2246. ISSN 0166-218X

Full text not available from this repository.

Item Type: Article
Official URL:
Additional Information: © 2006 Elsevier BV
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 25 Jul 2008 08:55

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only